Invariants of ample line bundles on projective varieties and their applications, I

Access this Article

Author(s)

Abstract

Let <i>X</i> be a projective variety of dimension <i>n</i> defined over the field of complex numbers and let <i>L</i><sub>1</sub>, ..., <i>L</i><sub><i>n</i>-<i>i</i></sub> be ample line bundles on <i>X</i>, where <i>i</i> is an integer with 0 ≤ <i>i</i> ≤ <i>n</i>. In this paper, first, we define some invariants called the <i>i</i>th sectional <i>H</i>-arithmetic genus, the <i>i</i>th sectional geometric genus and the <i>i</i>th sectional arithmetic genus of (<i>X</i>, <i>L</i><sub>1</sub>, ..., <i>L</i><sub><i>n</i>-<i>i</i></sub>). These are considered to be a generalization of invariants which have been defined in our previous papers. Moreover we investigate some basic properties of these, which are used in the second part and the third part of this work.

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 31(2), 219-256, 2008

    Department of Mathematics, Tokyo Institute of Technology

Codes

  • NII Article ID (NAID)
    130004687888
  • Text Lang
    ENG
  • ISSN
    0386-5991
  • Data Source
    J-STAGE 
Page Top